MAUDE Adverse Event Report: ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER

ST. JUDE MEDICAL PRESSURE WIRE CERTUS G8; WIRE, GUIDE, CATHETER
Model Number C12008
Medical Device Problem Codes Difficult to Insert (1316); Use of Device Problem (1670); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, an expired catheter was used.The catheter was used to be implanted in lcx with heavy tortuosity and calcification.It was found that it was unable to cross the lesion before implanting the stent.The failure to cross the lesion was due to the patient anatomy and not due to the interaction of devices.No resistance was felt during the process.No other device issues or procedure issues were noted.The catheter was exchanged with the same size and the procedure was completed with no patient consequences.
 
Additional Manufacturer Narrative
The hospital returned the unused sterile pressure wire due to expiration, making this event not reportable.The results of the investigation are inconclusive since the device was not returned for analysis.However, certus pressure wire batch number 7354924 expired on 31122021 which was prior to the reported event date of 12082022.  a review of distribution records confirmed that this product was distributed prior to its expiration date.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, including verification of the expiration date listed on the product label.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Additional Manufacturer Narrative
The hospital returned this product to the distributor due to expiration, not the product used during surgery.Because the distributor did not inform the internal service of this matter, the internal service misreported this information.The pressure wire is not a reportable device.
 
Event or Problem Description
The expired pressure wire was not used during the procedure or on the patient, making this event not reportable.

Brand Name
PRESSURE WIRE CERTUS G8
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a
edificio #44b, calle 0, avenida 2, coyol
alajuela 1897- 4050
CS   1897-4050
Manufacturer Contact
janna parks
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key15476032
Report Number3008452825-2022-00598
Device Sequence Number6020831
Product Code DQX
UDI-Device Identifier05414734055758
UDI-Public05414734055758
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140466
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model NumberC12008
Device Catalogue NumberC12008
Device Lot Number7354924
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2022
Supplement Date Received by Manufacturer09/27/2022
02/21/2023
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date10/04/2022
02/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown